# SDR HALA2019030700106

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R FLOOR SUPPORT STRUCTURE FWD LWR SUPPORT ANGLE @ FR13A Y-2061 IS CORRODED WHERE INDICATED. CORROSION DAMAGE DIMENSIONS: L=0.300" W=0.500" DEPTH=0.020". DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A9EQ. UNABLE TO FIND SRM LIMITS FOR THIS COMPONENT. RII CARRIED OUT AS PER GMM VOL 1 CHAP 5 - CONSIDERED LEVEL 2 DAMAGE, PART REPLACEMENT REQUIRED. FLOOR SUPPORT WEB REPLACED AS PER SRM 51-42-11 REV 98.01 AND DRAWING F53113798 ISS B. JOB COMPLETE.
